Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Undecidable diophantine equations


Author: James P. Jones
Journal: Bull. Amer. Math. Soc. 3 (1980), 859-862
MSC (1970): Primary 02F25, 10N05; Secondary 10B15
MathSciNet review: 578379
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Baker, Contributions to the theory of Diophantine equations. I. On the representation of integers by binary forms, Philos. Trans. Roy. Soc. London Ser. A 263 (1967/1968), 173–191. MR 0228424
  • 2. Martin Davis, Hilary Putnam, and Julia Robinson, The decision problem for exponential diophantine equations, Ann. of Math. (2) 74 (1961), 425–436. MR 0133227
  • 3. James P. Jones, Three universal representations of recursively enumerable sets, J. Symbolic Logic 43 (1978), no. 2, 335–351. MR 0498049
  • 4. Ju. V. Matijasevič, The Diophantineness of enumerable sets, Dokl. Akad. Nauk SSSR 191 (1970), 279–282 (Russian). MR 0258744
  • 5. Yu. V. Matijasevič, Some purely mathematical results inspired by mathematical logic, Logic, foundations of mathematics and computability theory (Proc. Fifth Internat. Congr. Logic, Methodology and Philos. of Sci., Univ. Western Ontario, London, Ont., 1975) Reidel, Dordrecht, 1977, pp. 121–127. Univ. Western Ontario Ser. Philos. Sci., Vol. 9. MR 0485685
  • 6. Yuri Matijasevič and Julia Robinson, Reduction of an arbitrary Diophantine equation to one in 13 unknowns, Acta Arith. 27 (1975), 521–553. Collection of articles in memory of Juriĭ Vladimirovič Linnik. MR 0387188
  • 7. Carl Ludwig Siegel, Zur Theorie der quadratischen Formen, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II (1972), 21–46 (German). MR 0311578

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02F25, 10N05, 10B15

Retrieve articles in all journals with MSC (1970): 02F25, 10N05, 10B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14832-6